# SDR CA010301029

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 17,102 hours
- Engine: Ge CT581401
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S611520107
- Condition: Debonded
- Location: Main Rotor
- Part time: 8,770 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED TO REFUEL. IT WAS NOTED THAT DURING A WALKAROUND THAT, A ROTOR BLADE POCKET HAD BECOME DEBONDED. A TEMPORARY REPAIR WAS MADE AND THE AIRCRAFT WAS FLOWN BACK TO BASE.
